# SDR MALA954518

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N442MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC725
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 2722081
- Condition: Cracked
- Location: Fs 438
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING A SCHEDULED INSPECTION, MAINTENANCE FOUND THE AFT CARGO DOOR SILL (P/N 27-2208-1) AT FS 438 TO BE CRACKED AT THE RADIUS CUTOUT FOR THE FUSELAGE FRAME.  REPAIRS WERE COMPLETED BY INSTALLING REPAIR DOUBLERS IAW FAC ARP 53-30-9507.  (W)
